# SDR DHL9872173D

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Condition: Gouged
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT WING LOWER FOREFLAP CENTER ATTACHING LINK LOWER SURFACE GOUGED AND CORRODED.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR PER SRM 57-50-4, 5 X 5.  N/R 2547.
